# SDR SWIA971446

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE ON RIGHT AFTER TAKEOFF.  RETURNED TO SLC.  INSTALLED SERVICEABLE STALL WARNING COMPUTER.  OPS CHECK GOOD IAW 27-34-00.
